advertisement
Question
Posted by: peter | 2007/12/10

multivitmin supplement

Can the yellow colouring of your urine, after taking a multivitamin be damaging to your kidneys. What is the yellow substance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Peter
The yellow-green colour of the urine after you have taken a multivitamin is caused by the excretion of excess vitamin B2 or riboflavin. This is not harmful to the system or the kidneys.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement